Zeev Ditzian, Professor of Mathematics
Publications: Research Articles 2006 -2009

[123] Z. Ditzian, Approximation on Banach spaces of functions on the sphere, Jour. Approx. Theory 140 (1) (2006), 31-45.

[124] Z. Ditzian, Measure of smoothness on the sphere, Frontier in interpolation and approximation, dedicated to the memory of A. Sharma, edited by N. Govil, H. Mhaskar, R. Mohapatra, Z. Nashed and J. Szabados, (2007), 75-91, Chapman and Hall.

[125] Z. Ditzian and A. Prymak, Sharp Marchaud and converse inequalities in Orlicz spaces, Proc. Amer. Math. Soc. 35 (4) (2007), 1115-1121.

[126] F. Dai and Z. Ditzian, Cesaro summability and Marchaud inequality, Constr. Approx. 25 (1) (2007), 77-88.

[127] Z. Ditzian, A note on equivalence of moduli of smoothness on the sphere, Jour. Approx. Theory, 147 (2007), no. 1, 125-128.

[128] F. Dai and Z. Ditzian, Jackson inequality for Banach spaces on the sphere, Acta Math. Hungar, 118 (2008), 171-195.

[129] Z. Ditzian and S. Tikhonov, Moduli of smoothness of functions and their derivatives, Studia Math. 180 (2) (2007), 143-160.

[130] Z. Ditzian, Polynomial approximation and $/omega_/phi^r(f,t)$ twenty years later Surveys in Approximation Theory 3 (2007), 106-151.

[131] F.Dai, Z. Ditzian and S. Tikhonov, Sharp Jackson inequalities, Jour. Approx. Theory, 151 (2008), No. 1, 86-112.

[132] Z. Ditzian and A. Prymak, Ul'yanov-type inequality for bounded convex sets in $R^d$ Jour. Approx. Theory, 151 (2008), No. 1, 60-85.